# SDR SWIA2017091943770

- Difficulty date: August 29, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 36,339 hours, 30,782 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES WITH DEFECTS.  ALL HOLES COLD WORKED AND REPAIRED IAW REO.
